# SDR SWAA2022013106690

- Difficulty date: September 5, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 40,663 hours, 27,786 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRANSITION ANGLE HAS SURFACE CORROSION AROUND FASTENER HOLES IN BETWEEN STA.727A AND STA. 767. / E105618-BLACKBURN; RICHARD - 09/07/2017 22:40 COMPLETE: REMOVED DAMAGED R/H TRANSITION ANGLE AND INSTALLED NEW SERVICEABLE R/H TRANSITION ANGLE FROM STA 727+4 TO STA 767 IAW SRM 51-40-02.
